# SDR IPXA13M78470

- Difficulty date: May 3, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 50,559 hours, 2,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Part number: APB724165
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, FINGER DOUBLER HAS CORROSION ON UPPER SURFACE OF CENTER FUEL TANK AFT END 24" RT OF CENTER LINE.  REMOVED, FABRICATED AND REPLACED FINGER DOUBLER (PRODUCTION DOUBLER) ON UPPER SURFACE OF CENTER FUEL TANK AFT END 24 " RT OF CENTERLINE REF DWG APB7241, SRM 51-31-01 AND 51-33-01.
